# SDR KCSA201202141009

- Difficulty date: February 17, 2012
- Submitted: February 18, 2012
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 83,856 hours, 22,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Upper Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHT AT TOP OF STAIRS COMES ON THEN GOES OUT AFTER A SECOND.
